# SDR AALA20071299

- Difficulty date: July 13, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N789AN
- Make and model: Boeing 777223
- Aircraft serial: 30252
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Condition: Arced
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BOS INFLIGHT T174/13JUL RDU TO LGW - FIRST OFFICERS WINDSHIELD CRACKED AND ARCING.  HEAT TURNED OFF AND LANDED BOS WITHOUT INCIDENT.  REPLACED FIRST OFFICERS WINDSHIELD IN ACCORDANCE WITH MAINTENANCE MANUAL 56 11 01 4.  SYSTEM GROUND CHECKED NORMAL OPERATION.
